# SDR ZZDA2011108

- Difficulty date: February 3, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE DOOR JAMB ANGLE, STA 198, LBL 55, CORROSION.  ACCOMPLISHED DOOR JAMB ANGLE REPLACEMENT PER B717 SRM 51-41-05.
